# SDR DL72L950848

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69678811
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX HORIZONTAL BEAM GUSSET AT FS 1273 WAS FOUND CRACKED.  THE GUSSET WILL BE REPLACED IN ACCORDANCE WITH B727 S/B 53-0129 REV. 4.
